# SDR AALA202112233152

- Difficulty date: December 17, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 32,370 hours, 17,474 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING FUEL ACCESS PANEL 540LB COUNTERSINKS BETWEEN RIB 16 AND RIB 17, BETWEEN S8 AND S11. REPLACED FUEL ACCESS PANEL PER SRM 57-21-11-283-002.
